# SDR RRXA9600011

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 3400 · Navigation System
- Part: Instr Amplifier
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

KDAY - FLT 13 - SMOKE IN THE COCKPIT UPON LANDING.  UNABLE TO IDENTIFY SOURCE.  SMOKE CLEARED QUICKLY ON TAXI IN.  MAINTENANCE FOUND THE FIRST OFFICER'S HORIZON C/B OPEN AND THE FLIGHT DIRECTOR INOP.  REMOVED AND REPLACED THE F/O'S INSTRUMENT AMPLIFIER AND HORIZON.  NO DEFECTS NOTED ON GROUND CHECK.  (M)
